This is the DM kind. It only contains Dextromethorphan as the active ingredients. No Guainefesin, psuedoephedrine or acetemenophan. Usually starts from feet, shooting through legs, then shoulders, neck, and actually feels like my throat is on fire.
What causes itchy, burning sensation from head to toe when consuming large amounts of Robitussin DM?
Added 14 Aug 2009:
The first time it happened, it was a 4 oz. bottle. The second (and last time) it happened, it was only half of a 4 oz. bottle. I thought it was too much citric acid at first, but my research has not supported this theory.
1 Aug 2009
You don't say how much is a "large amount".
Dextromethorphan overdose can be serious. Seek immediate medical help if necessary.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 30 mg of XR daily. I experience sudden onsets of a hot,burning sensation in my mouth, my head feels hot, even my ears will get ...
3 answers • 3 Jul 2010
I'm concerned about taking this RX because it does make me dizzy. If the Robitussin does the same... why would he change. & which one will ...
1 answer • 28 Mar 2011
Is it possible to be itch from a med that you have been taking for years? It has only started being itchy this last month . so itchy i cant sleep at ...
2 answers • 10 Aug 2012
I don't know what is going on with my body, I've been experiencing itching usually on my arms, hands, back of my neck, head, ears and face ...
1 answer • 3 Aug 2014
... mouth, throat, lips but what I'm wondering is if anyone has issues with swallowing? Not choking but just a sensation that things are not ...
0 answers • 22 Sep 2014